MAUDE Adverse Event Report: ARTHREX, INC. PERIPHERAL SCREW, NL, UNI REV, 4.5X30MM; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. PERIPHERAL SCREW, NL, UNI REV, 4.5X30MM; PROSTHESIS, SHOULDER, CEMENTED
Model Number PERIPHERAL SCREW, NL, UNI REV, 4.5X30MM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a shoulder arthroplasty case with arthrex eclipse + universal glenoid when screwing in the peripheral screw 30 mm it broke off.The screw was inserted using the torque indicating adaptor.The head of the screw broke off; the threaded part of the screw remained in the baseplate/bone.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Visual inspection of the peripheral screw, non-locking, univers revers¿ 4.5 x 30 mm, identified that the screw was broken off.The head was returned with abrasion marks around it.Functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause of the reported failure can be attributed to user-applied excessive force during the tightening process and/or prying/leveraging of the device during insertion.

Brand Name
PERIPHERAL SCREW, NL, UNI REV, 4.5X30MM
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23064687
Report Number1220246-2025-03886
Device Sequence Number18562064
Product Code KWS
UDI-Device Identifier00888867135765
UDI-Public(01)00888867135765(11)220817(17)270731(10)14992607
Combination Product (Y/N)N
Initial Reporter CountryLH
PMA/510(K) Number
K130129
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPERIPHERAL SCREW, NL, UNI REV, 4.5X30MM
Device Catalogue NumberAR-9145-30NL
Device Lot Number14992607
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date09/16/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown